MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48
Catalog Number 01.26.45.0048
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot 176622: (b)(4) items manufactured and released on 12-february-2018.Expiration date: 2023-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Instrument involved: amis cup impactor terminal-m10 reference (b)(4).Lot 1755174: (b)(4) items manufactured and released 25-january-2018.No anomalies found related to the issue.To date, no similar event on the same lot has been registered.
 
Event or Problem Description
The cup loosened from the terminal during the implant repositioning.The surgeon noticed that the cup thread was damaged.A new cup was implanted successfully.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d product manager on 23 july 2018.The analysis has been conducted both with the pieces available and images attached to this complaint.During the analysis it is evaluated that the threaded part of the terminal is scratched.In addition also the threaded part of the implant hole is broken.It seem that the user has not completed the screwing of the terminal inside the cup before proceeding with the impaction phase and this caused extra stress on the threaded part causing the fracture.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7540703
Report Number3005180920-2018-00363
Device Sequence Number274764
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Catalogue Number01.26.45.0048
Device Lot Number176622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer04/24/2018
04/24/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date07/20/2018
07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;